# SDR CALA0000163

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR PAN CHAFED UNDER STOPS.  REPAIR PARTS WERE INSTALLED IAW ECRA 5330-02819 AND SRM 51-10-03.
